Information percolation and cutoff for the stochastic ising model

Eyal Lubetzky, Allan Sly

Research output: Contribution to journalArticle

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)729-774
Number of pages46
JournalJournal of the American Mathematical Society
Volume29
Issue number3
DOIs
StatePublished - Jul 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Information percolation and cutoff for the stochastic ising model'. Together they form a unique fingerprint.

  • Cite this